# SDR MASA200500117

- Difficulty date: February 15, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 7,186 hours, 6,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14521718007
- Condition: Corroded
- Location: Fuselage
- Part time: 7,186 hours, 6,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-CHECK PROFILE P/N 145-21718-007 IS CORRODED AND IS BEING REPLACED IAW SRM 51-40-02.
